# SDR JJBA20121118007

- Difficulty date: November 18, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 30,614 hours, 42,044 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Ahrs
- Part number: 7003360941
- Part serial: 92032335
- Condition: Broken
- Location: Avionics Bay
- Part time: 30,084 hours, 29,258 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB CREW REPORTED THE TAKE OFF HEADING MISMATCH SHOWED A DIFFERENCE FROM COPILOT SIDE.  MX CREW R & R THE AHRS UNIT. OPS CHECK.
